Alert archive / Ohio / Special Weather Statements in 2015

Special Weather Statement, NWS Wilmington, OH

July 13, 20159 counties in Ohio; 4 counties in Indiana

NWS Wilmington, OH issued this special weather statement at Jul 13, 2015, 12:21 PM EDT for 9 counties in Ohio; 4 counties in Indiana. It was in force for 54 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2015, 12:21 PM EDT (16:21 UTC)
Expired
Jul 13, 2015, 1:15 PM EDT
In force
54 min
Issued by
NWS Wilmington, OH

Counties Fayette County, IN, Franklin County, IN, Union County, IN, Wayne County, IN, Butler County, OH, Champaign County, OH, Clark County, OH, Greene County, OH, Madison County, OH, Miami County, OH, Montgomery County, OH, Preble County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 90 km from the middle of the area, began a volume at 16:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 12:21 PM EDTTSTM WND DMG5 Ene Richmond, OHMULTIPLE TREES DOWN ACROSS THE COUNTY.
Jul 13, 12:37 PM EDTTSTM WND DMG1 Wsw Connersville, IN10-12 INCH LIMB DOWN ACROSS W 8TH STREET. TIME ESTIMATED FROM RADAR.
Jul 13, 12:37 PM EDTTSTM WND DMG2 Sw Springfield, OHONE LARGE TREE DOWN CAUSED SIGNIFICANT DAMAGE TO CAR. TIME ESTIMATED FROM RADAR.
Jul 13, 12:37 PM EDTTSTM WND GST 542 Ne Alpine, IN
Jul 13, 12:50 PM EDTTSTM WND DMG5 W Beavercreek, OHONE LARGE TREE DOWN. TIME ESTIMATED FROM RADAR.
Jul 13, 12:56 PM EDTTSTM WND DMGXenia, OHONE LIMB DOWN. TIME ESTIMATED FROM RADAR.
Jul 13, 1:01 PM EDTTSTM WND DMG4 Nnw Hamilton, OHLARGE TREE DOWN ON POWER LINES AT HOUGE RD AND EATON RD. TIME ESTIMATED FROM RADAR.
Jul 13, 1:06 PM EDTTSTM WND DMGSpring Valley, OHTREE DOWN DUE TO THUNDERSTORM WIND ON ROXANNA NEW BURLINGTON ROAD.
Jul 13, 1:07 PM EDTTSTM WND DMGNew Lebanon, OH4 TO 6 INCH DIAMETER TREE BRANCHES DOWN DUE TO WIND.
Jul 13, 1:07 PM EDTTSTM WND DMGSpringboro, OHONE LARGE LIMB DOWN. TIME ESTIMATED FROM RADAR.
Jul 13, 1:09 PM EDTTSTM WND DMG5 Se Miamisburg, OHMODERATELY SIZED TREE SPLIT IN HALF ON BALLARD DRIVE. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 4.4 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
765 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

372 
WWUS81 KILN 131621
SPSILN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1221 PM EDT MON JUL 13 2015
 
INZ050-058-059-066-073-074-OHZ042-051>054-060>064-070>072-077-131715-
FAYETTE IN-WAYNE IN-UNION IN-DEARBORN IN-FRANKLIN IN-RIPLEY IN-
MIAMI OH-PREBLE OH-HAMILTON OH-MONTGOMERY OH-CLINTON OH-GREENE OH-
PICKAWAY OH-DARKE OH-CLARK OH-CHAMPAIGN OH-FAYETTE OH-BUTLER OH-
MADISON OH-WARREN OH-
1221 PM EDT MON JUL 13 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FAYETTE...SOUTHERN
WAYNE...UNION...NORTHERN DEARBORN...FRANKLIN...NORTHEASTERN RIPLEY...
MIAMI...PREBLE...NORTHWESTERN HAMILTON...MONTGOMERY...NORTHWESTERN
CLINTON...GREENE...NORTHWESTERN PICKAWAY...SOUTHERN DARKE...CLARK...
CHAMPAIGN...NORTHERN FAYETTE...BUTLER...MADISON AND NORTHERN WARREN
COUNTIES UNTIL 115 PM EDT...

AT 1221 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR URBANA TO NEAR DUBLIN...MOVING SOUTHEAST AT 40
MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PENNY SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
DAYTON...HAMILTON...SPRINGFIELD...KETTERING...MIDDLETOWN...
BEAVERCREEK...FAIRFIELD...HUBER HEIGHTS...RICHMOND...FAIRBORN...
MASON...XENIA...TROY...TROTWOOD...OXFORD...MIAMISBURG...LEBANON...
FOREST PARK...SPRINGBORO AND VANDALIA.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3978 8530 3979 8522 3980 8522 3983 8514
      4024 8367 3971 8313 3917 8497 3926 8530
TIME...MOT...LOC 1621Z 330DEG 35KT 4017 8373 3973 8522 

$$

BINAU

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Jul 13, 10:41 AM EDT, 1 hour 40 minutes earlier.

Area forecast discussion, Jul 13, 10:41 AM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1041 AM EDT MON JUL 13 2015

.SYNOPSIS...
THE COMBINATION OF A SERIES OF UPPER LEVEL DISTURBANCES AND A
MOIST AND UNSTABLE AIRMASS WILL LEAD TO SEVERAL ROUNDS OF SHOWERS
AND THUNDERSTORMS OVER THE NEXT COUPLE OF DAYS. HIGH PRESSURE
WILL BUILD DOWN FROM THE NORTH THROUGH THE MIDDLE PART OF THE
WEEK...BRINGING SOME DRIER CONDITIONS WEDNESDAY INTO THURSDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MCS WILL MOVE THROUGH DURING THE NEAR TERM ALLOWING FOR A DAMAGING
WIND THREAT. THE BEST CHANCE FOR THE DAMAGING WIND THREAT WILL BE
ACROSS WESTERN PORTIONS OF THE FA. INCREASED PRECIPITATION
CHANCES SIGNIFICANTLY TO ACCOUNT FOR THIS. KEPT FLASH FLOOD WATCH
IN PLACE ACROSS THE AREA. MADE ONLY MINOR ADJUSTMENTS TO
TEMPERATURES FOR TODAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
THE 00Z NAM AND TO A LESSER EXTENT THE 00Z GFS...ALONG WITH A FEW
OF THE CONVECTIVE ALLOWING MODELS ARE SUGGESTING THE POSSIBILITY OF
YET ANOTHER MCS WORKING INTO OUR AREA FROM THE NORTHWEST TUESDAY
MORNING. WILL TRY TO HINT AT THIS IN THE GRIDS/FORECAST...BUT
GENERALLY LIMIT POPS TO HIGHER CHANCE GIVEN THE UNCERTAINTY AND
TIMING/PLACEMENT ISSUES THAT FAR OUT. WILL THEN NUDGE POPS UP A
BIT HEADING INTO THE AFTERNOON...ESPECIALLY ACROSS OUR SOUTH AS
WE DESTABILIZE THROUGH THE AFTERNOON AND A MID LEVEL TROUGH AXIS
PIVOTS DOWN ACROSS OUR AREA. DEPENDING ON THE EXACT TIMING OF
THIS...WE COULD SEE A SEVERE THREAT AGAIN HEADING INTO TUESDAY
AFTERNOON ACROSS FAR SOUTHERN PORTIONS OF OUR FA. LOCALLY HEAVY
RAINFALL WILL AGAIN BE POSSIBLE AND WE MAY EVENTUALLY NEED TO
EXTEND THE FFA OUT THROUGH TUESDAY ACROSS PARTS OF OUR SOUTHERN
AREAS. DRIER AIR WILL BEGIN TO WORK DOWN INTO THE AREA TUESDAY
NIGHT INTO WEDNESDAY AS HIGH PRESSURE BUILDS DOWN INTO THE GREAT
LAKES.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
AS THE LOW PULLS EAST OF THE REGION...RIDGING CENTERED OVER
SOUTHERN PLAINS WILL KEEP ANY CONVECTIVE ACTIVITY MAINLY FOCUSED
OVER THE NORTHERN FORECAST AREA...THOUGH POP UP THUNDERSTORMS CANT
BE RULED OUT. THE RIDGING WILL ALSO ALLOW ABOVE NORMAL
TEMPERATURES TO PUSH INTO THE REGION FOR THE END OF THE PERIOD.

HAVE GENERALLY STAYED ON THE LOWER SIDE OF TEMPERATURE GUIDANCE IN
THE FIRST PART OF THE EXTENDED WITH THE MORE ZONAL PATTERN AND
ANTICIPATED CLOUD COVER...WITH HIGHER SIDE OF GUIDANCE TOWARD WEEKS
END WITH THE STRONG RIDGING.

&&

.AVIATION /15Z MONDAY THROUGH FRIDAY/...
IFR/ MVFR STRATUS DECK HAS EXPANDED TO ALMOST ALL TAF SITES THIS
MORNING. COMPLEX OF SHOWERS AND THUNDERSTORMS HAS MOVED INTO
SOUTHERN WISCONSIN THIS MORNING AND IS STILL EXPECTED TO PUSH
SOUTHEAST THROUGH OUR AREA TODAY. THERE IS A BOUNDARY CURRENTLY
LOCATED THROUGH ILLINOIS AND INDIANA WITH THE GREATEST
INSTABILITY ALONG AND SOUTH OF THE BOUNDARY. SOME HIGH RES MODELS HAVE
SHOWN A MORE EASTWARD PUSH WITH THIS COMPLEX OF THUNDERSTORMS.
GIVEN THE REASONING MENTIONED ABOVE THINK THE STORMS WILL FOLLOW
THE GRADIENT OF INSTABILITY WHICH WOULD PUSH THEM INTO THE
TERMINALS THIS AFTERNOON. THE EASTERN FLANK OF THE STORMS IS ALSO
FORECASTED TO WEAKEN WHICH WOULD PUT COLUMBUS ON THE FRINGE OF THE
LINE. AS THIS LINE OF SHOWERS AND THUNDERSTORMS PUSHES THROUGH THE
TERMINALS EXPECT WINDS TO BE STRONG AND GUSTY WITH REDUCED
VISIBILITIES.

THIS AFTERNOON ANOTHER SET OF SHOWERS AND THUNDERSTORMS IS
EXPECTED TO DEVELOP ACROSS ILLINOIS AND INDIANA. THIS NEXT ROUND
OF STORMS IS THEN FORECASTED TO PUSH EAST INTO THE AREA.

OUTLOOK...SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AT TIMES INTO
TUESDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR OHZ042-060-061-
     070-071-077>079.
KY...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR KYZ089>099.
IN...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR INZ050-058-059-
     066-073>075-080.

&&

SYNOPSIS...JGL
NEAR TERM...NOVAK
SHORT TERM...JGL
LONG TERM...JDR
AVIATION...HAINES
Hazardous weather outlook, Jul 13, 6:05 AM EDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
605 AM EDT MON JUL 13 2015

OHZ026-034-035-043>046-051>056-062>065-072-074-141000-
HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN-UNION-DELAWARE-MIAMI-CHAMPAIGN-
CLARK-MADISON-FRANKLIN-LICKING-GREENE-FAYETTE-PICKAWAY-FAIRFIELD-
CLINTON-HOCKING-
605 AM EDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...SOUTHWEST OHIO
AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY
AND TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE THIS AFTERNOON
AND INTO TONIGHT. THE PRIMARY SEVERE WEATHER THREAT WILL BE
DAMAGING WIND AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND TONIGHT.

INZ050-058-059-066-OHZ042-060-061-070-071-141000-
WAYNE-FAYETTE-UNION-FRANKLIN-DARKE-PREBLE-MONTGOMERY-BUTLER-WARREN-
605 AM EDT MON JUL 13 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...SOUTHWEST OHIO AND
WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY
AND TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE THIS AFTERNOON
AND INTO TONIGHT. THE PRIMARY SEVERE WEATHER THREAT WILL BE
DAMAGING WIND AND HEAVY RAINFALL...ALTHOUGH AN ISOLATED TORNADO
CAN NOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THE THREAT FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO
TUESDAY WITH LOCALLY HEAVY RAINFALL POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND TONIGHT.

INZ073>075-080-KYZ089>099-OHZ077>079-141000-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-HAMILTON-
CLERMONT-BROWN-
605 AM EDT MON JUL 13 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...NORTHERN KENTUCKY
AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY
AND TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE THIS AFTERNOON
AND INTO TONIGHT. THE PRIMARY SEVERE WEATHER THREAT WILL BE
DAMAGING WIND AND HEAVY RAINFALL...ALTHOUGH AN ISOLATED TORNADO
CAN NOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THE THREAT FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO
TUESDAY. SOME OF THE STORMS MAY BECOME SEVERE WITH THE PRIMARY
THREAT BEING DAMAGING WIND AND LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND TONIGHT.

KYZ100-OHZ073-080>082-088-141000-
LEWIS-ROSS-HIGHLAND-ADAMS-PIKE-SCIOTO-
605 AM EDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY AND
SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY
AND TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE THIS AFTERNOON
AND INTO TONIGHT. THE PRIMARY SEVERE WEATHER THREAT WILL BE
DAMAGING WIND AND HEAVY RAINFALL...ALTHOUGH AN ISOLATED TORNADO
CAN NOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE THREAT FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO
TUESDAY. SOME OF THE STORMS MAY BECOME SEVERE WITH THE PRIMARY
THREAT BEING DAMAGING WIND AND LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND TONIGHT.

In the hours before

Special weather statement, Jul 13, 10:51 AM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1051 AM EDT MON JUL 13 2015

INZ050-OHZ026-034-035-042>044-131545-
WAYNE IN-HARDIN OH-SHELBY OH-LOGAN OH-MERCER OH-AUGLAIZE OH-DARKE OH-
1051 AM EDT MON JUL 13 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN WAYNE...
HARDIN...SHELBY...NORTHERN LOGAN...MERCER...AUGLAIZE AND DARKE
COUNTIES UNTIL 1145 AM EDT...

AT 1050 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR OTTOVILLE TO NEAR MONROE TO NEAR GAS CITY...
MOVING SOUTHEAST AT 50 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
SIDNEY...BELLEFONTAINE...GREENVILLE...CELINA...WAPAKONETA...ST.
MARYS...KENTON...ADA...COLDWATER...NEW BREMEN...MINSTER...
VERSAILLES...ST. HENRY...CRIDERSVILLE...CRIDERSVILLE...UNION CITY...
ANNA...FORT LORAMIE...JACKSON CENTER AND FORT RECOVERY.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4058 8342 4052 8342 4050 8352 4048 8352
      4023 8417 4020 8426 4020 8443 4013 8444
      3997 8487 4000 8492 4001 8481 4073 8480
      4073 8446 4068 8445 4069 8422 4066 8422
      4064 8410 4065 8388 4082 8388 4082 8382
TIME...MOT...LOC 1450Z 309DEG 48KT 4097 8443 4077 8496 4055 8557

BINAU
Special weather statement, Jul 13, 11:43 AM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1143 AM EDT MON JUL 13 2015

INZ050-058-059-066-OHZ026-034-035-042>045-051>054-060>062-131645-
FAYETTE IN-WAYNE IN-UNION IN-FRANKLIN IN-HARDIN OH-SHELBY OH-
MIAMI OH-PREBLE OH-LOGAN OH-MONTGOMERY OH-UNION OH-GREENE OH-
MERCER OH-AUGLAIZE OH-DARKE OH-CLARK OH-CHAMPAIGN OH-MADISON OH-
1143 AM EDT MON JUL 13 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FAYETTE...WAYNE...
UNION...NORTHWESTERN FRANKLIN...SOUTHWESTERN HARDIN...SHELBY...
MIAMI...PREBLE...LOGAN...NORTHERN MONTGOMERY...SOUTHWESTERN UNION...
NORTHWESTERN GREENE...SOUTHEASTERN MERCER...CENTRAL AUGLAIZE...
DARKE...NORTHERN CLARK...CHAMPAIGN AND NORTH CENTRAL MADISON COUNTIES
UNTIL 1245 PM EDT...

AT 1143 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR LAKEVIEW TO NEAR NEW CASTLE...MOVING SOUTHEAST AT
40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
NICKEL SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
DAYTON...SPRINGFIELD...HUBER HEIGHTS...RICHMOND...FAIRBORN...TROY...
TROTWOOD...MARYSVILLE...SIDNEY...PIQUA...VANDALIA...CONNERSVILLE...
ENGLEWOOD...BELLEFONTAINE...GREENVILLE...URBANA...TIPP CITY...
EATON...NEW CARLISLE AND WEST MILTON.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3979 8530 3979 8522 4000 8520 4000 8481
      4030 8480 4065 8383 4009 8329 3957 8475
      3957 8481 3954 8482 3941 8518 3942 8518
      3964 8530
TIME...MOT...LOC 1543Z 330DEG 36KT 4056 8387 4000 8539

BINAU
Special weather statement, Jul 13, 12:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1221 PM EDT MON JUL 13 2015

INZ050-058-059-066-073-074-OHZ042-051>054-060>064-070>072-077-131715-
FAYETTE IN-WAYNE IN-UNION IN-DEARBORN IN-FRANKLIN IN-RIPLEY IN-
MIAMI OH-PREBLE OH-HAMILTON OH-MONTGOMERY OH-CLINTON OH-GREENE OH-
PICKAWAY OH-DARKE OH-CLARK OH-CHAMPAIGN OH-FAYETTE OH-BUTLER OH-
MADISON OH-WARREN OH-
1221 PM EDT MON JUL 13 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FAYETTE...SOUTHERN
WAYNE...UNION...NORTHERN DEARBORN...FRANKLIN...NORTHEASTERN RIPLEY...
MIAMI...PREBLE...NORTHWESTERN HAMILTON...MONTGOMERY...NORTHWESTERN
CLINTON...GREENE...NORTHWESTERN PICKAWAY...SOUTHERN DARKE...CLARK...
CHAMPAIGN...NORTHERN FAYETTE...BUTLER...MADISON AND NORTHERN WARREN
COUNTIES UNTIL 115 PM EDT...

AT 1221 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR URBANA TO NEAR DUBLIN...MOVING SOUTHEAST AT 40
MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PENNY SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
DAYTON...HAMILTON...SPRINGFIELD...KETTERING...MIDDLETOWN...
BEAVERCREEK...FAIRFIELD...HUBER HEIGHTS...RICHMOND...FAIRBORN...
MASON...XENIA...TROY...TROTWOOD...OXFORD...MIAMISBURG...LEBANON...
FOREST PARK...SPRINGBORO AND VANDALIA.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3978 8530 3979 8522 3980 8522 3983 8514
      4024 8367 3971 8313 3917 8497 3926 8530
TIME...MOT...LOC 1621Z 330DEG 35KT 4017 8373 3973 8522

BINAU

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 8:01 PM EDTSpecial Weather StatementILNLicking29 min
Jul 12, 8:21 PM EDTAreal Flood AdvisoryILNDelaware, Fairfield, Franklin, Licking3 hr
Jul 12, 8:39 PM EDTSpecial Weather StatementILNFayette, Pickaway, Ross36 min
Jul 12, 8:41 PM EDTSpecial Weather StatementILNFairfield34 min
Jul 12, 9:02 PM EDTFlash Flood WarningILNFairfield, Franklin, Licking3 hr
Jul 12, 9:14 PM EDTSpecial Weather StatementILNRoss31 min
Jul 12, 9:17 PM EDTSpecial Weather StatementILNFairfield, Hocking43 min
Jul 12, 9:26 PM EDTAreal Flood AdvisoryILNFayette, Pickaway, Ross3 hr
Jul 12, 9:35 PM EDTAreal Flood AdvisoryILNFairfield, Franklin, Hocking, Pickaway3 hr
Jul 12, 9:54 PM EDTFlash Flood WarningILNFairfield, Hocking, Pickaway3 hr
Jul 12, 10:19 PM EDTAreal Flood AdvisoryILNPike, Ross3 hr
Jul 13, 4:15 AM EDTFlash Flood WatchILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 26 more39 hr
Jul 13, 10:51 AM EDTSpecial Weather StatementILNAuglaize, Darke, Hardin, Logan, Mercer, Shelby54 min
Jul 13, 11:43 AM EDTSpecial Weather StatementILNChampaign, Clark, Darke, Logan, Miami, Montgomery and 2 more62 min
Jul 13, 12:25 PM EDTSevere Thunderstorm WarningILNButler, Darke, Montgomery, Preble50 min
Jul 13, 12:52 PM EDTSevere Thunderstorm WarningILNButler, Clermont, Clinton, Fayette, Greene, Hamilton and 2 more53 min
Jul 13, 12:57 PM EDTAreal Flood AdvisoryILNGreene, Montgomery, Preble3 hr
Jul 13, 12:57 PM EDTSevere Thunderstorm WarningILNButler, Clermont, Hamilton, Warren48 min
Jul 13, 1:28 PM EDTSevere Thunderstorm WarningILNBrown, Clinton, Fayette, Highland, Ross47 min
Jul 13, 1:33 PM EDTAreal Flood AdvisoryILNButler, Clermont, Clinton, Greene, Hamilton, Warren3 hr
Jul 13, 1:34 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Hamilton, Highland56 min
Jul 13, 1:50 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Highland, Pike, Ross, Scioto55 min
Jul 13, 1:56 PM EDTTornado WarningILNClermont19 min
Jul 13, 1:58 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont47 min
Jul 13, 2:15 PM EDTAreal Flood AdvisoryILNAdams, Brown, Clermont, Hamilton, Highland3 hr
Jul 13, 2:31 PM EDTSevere Thunderstorm WarningILNAdams, Scioto44 min
Jul 13, 2:42 PM EDTSevere Thunderstorm WarningILNAdams, Brown33 min
Jul 13, 2:56 PM EDTAreal Flood AdvisoryILNAdams, Brown, Scioto3 hr
Jul 13, 1:52 PM EDTTornado WarningILNCampbell12 min
Jul 13, 2:09 PM EDTTornado WarningILNBracken, Pendleton9 min
Jul 13, 2:21 PM EDTFlash Flood WarningILNCarroll, Gallatin, Grant, Owen114 min
Jul 13, 2:43 PM EDTSevere Thunderstorm WarningILNGrant, Owen20 min
Jul 13, 1:44 PM EDTAreal Flood AdvisoryILNDearborn, Ripley3 hr

Nearby

Special Weather Statements in Ohio, 2015Special Weather Statements in Indiana, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.